| Model Number |
M00583070 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.
Event or Problem Description
It was reported to boston scientific corporation that a hydratome rx 44 was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the physician went to perform sphincterotomy and when stepping on the pedal the cutting wire broke where it connects to the proximal part of the tome.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another hydratome rx 44.There were no patient complications reported as a result of this event.